Near-optimal control of linear multiparameter singularly perturbed systems
IEEE transactions on automatic control Volume 47 Issue 12
Page 2051-2057
published_at 2002-12
アクセス数 : 866 件
ダウンロード数 : 215 件
今月のアクセス数 : 0 件
今月のダウンロード数 : 0 件
この文献の参照には次のURLをご利用ください : https://ir.lib.hiroshima-u.ac.jp/00029477
File | |
Title ( eng ) |
Near-optimal control of linear multiparameter singularly perturbed systems
|
Creator |
Xu Hua
|
Source Title |
IEEE transactions on automatic control
|
Volume | 47 |
Issue | 12 |
Start Page | 2051 |
End Page | 2057 |
Abstract |
In this note, the linear quadratic optimal control for multiparameter singularly perturbed systems is studied. The attention is focused on the design of a new near-optimal controller. The resulting controller achieves O(||μ||^<2^<i+1>>) approximation of the optimal cost. The proposed algorithm has been numerically tested on a real physical example and produced useful results.
|
Keywords |
generalized multiparameter algebraic Lyapunov equation
Kleinman algorithm
multiparameter singularly perturbed systems (MSPSs)
near-optimal control
|
NDC |
Electrical engineering [ 540 ]
|
Language |
eng
|
Resource Type | journal article |
Publisher |
IEEE
|
Date of Issued | 2002-12 |
Rights |
Copyright (c) 2002 IEEE
|
Publish Type | Version of Record |
Access Rights | open access |
Source Identifier |
[ISSN] 0018-9286
[DOI] 10.1109/TAC.2002.805676
[NCID] AA00667671
|